I took lutenyl for 5days before my period was supposed to come (24-29th November) so as to delay it because i went to a weekend break (30-2nd December)and the doctor told me it should come 3-4 days after...10 days passed and still no period....is it from the pill...?
Welcome to ehealthforum,
It is difficult to comment on the exact cause for the delay in periods that you describe after taking the pills for postponement of periods without evaluating you. Usually the withdrawal bleeding should start within 10 days of taking the last hormonal pill. If periods have not started within 10 days of taking the last hormonal dosage, you should consider reporting back to your treating doctor/gynecologist for thorough evaluation to look for the underlying cause for the delay in periods. Treatment as appropriate (based on examination findings and evaluation results) would be started to help you get your periods and regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.